Testosterone side effects ftm

Common Questions and Answers about Testosterone side effects ftm

androgel

486867 tn?1307139011 Ask about Nolvadex it is stronger and might not have the same side effects. What was his testosterone level? Were you guys able to get pregnant ever? My level was 379 and I am worried. I saw an endocrinologist and am awaiting a more complete retest of my hormones. I actually got my wife pregnant last year but she miscarried. I don't mean to be nosy, but I might be in a similar situation soon.
Avatar n tn Hi there, Thank you for writing to us here, though I am sorry that you are struggling with side effects from the result of breast cancer medication. I am also a breast cancer survivor, however as I am triple negative, the hormonal drugs are not effective for me so unfortunately I cant speak from experience. However, that doesn't mean that I cant find out some interesting information for you in relation to libido and Arimidex.
Avatar f tn The theoretical goal of such treatment would be to raise free testosterone levels while monitoring for adverse androgenic effects such as acne, hirsutism or deepening voice.
Avatar f tn With men, the issue of concern is testosterone deficiency, while with women the concern is excess testosterone production. So no problem indicated there. Not sure why the doctor ran the FSH test for you at age 73. There is room to increase your thyroid med but in the absence of other symptoms I'd be hard pressed to say that an increase is what you need. By the way, what dosage of Armour are you taking daily?
Avatar m tn Ok, a bit youg but give DHEA a try, but please read up about it before you go on it as it can have some funny side effects with some people, this will boost you up all round your sexual levals, start low 25mg day and work it up to what you think is best for you, you can also back this up with Tribulus again it covers most of the same things, but DHEA is a hormon booster, they are both over the counter things to buy or you can get them from PP or amazon.
1281181 tn?1271688273 Some tests she may want to have include Testosterone, Free Testosterone, DHEA-S, and Estradiol. B12 deficiency can also imact hair. Also, for Ferritin, note that it needs to be 40+ regardless of ref range; you can have low Ferritin w/ normal Iron so make sure it's Ferritin they check. If she's on meds, the meds can cause hair loss; so can the change in TSH level and being at a suboptimal TSH.
Avatar m tn But they are also not without side effects which concern mostly with side effects of surgery. Testosterone is actually a hormone which is produced by the testis and excess of testosterone is not good. I would suggest you to consult your doctor before trying for any of these methods. I sincerely hope that helps. Take care and regards.
Avatar m tn Being that I am only 25 years old I should be in the upper third level of 190-1037 so probably around 700 or 800. Low testosterone has lots of effects like fatigue and weight gain. It can also make it harder to lose weight. So my metabolism may not be the most important thing right now.
Avatar m tn I just finished my first 3 months and he warned me I would feel the effects coming off testosterone. Needless to say I have zero energy now, inability to focus, extremely tired and have a dull achy feel all around. I have been reading that one should not just go cold turkey and quit testosterone, but rather go on a post treatment consisting of many different supplements and/or drugs. The most common one which keeps coming up is HCG ( Human chorionic gonadotropin).
Avatar m tn the good old DHEA, but you better read up about it first as it can have some funny side effects with the odd person, you could also back it up with some Tirbulus, will do the same thing but without any side effects, they will both boost your testosterone, your libido and your energy levels, you can google Tribulus for any more info.
Avatar n tn Not sure but even if there is a way I'm sure it has some kind of side effects that can lead to ED. You don't need to date. Just let one out yourself every now and then or every day if that's what it takes.
Avatar m tn Hi, This is a testosterone delivery skin patch applied by sticking the patch on the skin of the abdomen, back, thighs etc for those who are unable to produce enough natural testosterone in their body. For more details including side effects,Google for ' androderm ' .
Avatar n tn Getting on the Testosterone therapy has many cautions and seems a bit intimidating...both from a side effects standpoint, and from a long term, life long need perspective. Any experiences out there with this issue post-tx? Hey Jim, are you still around eyeballing this place from time to time? Copyman?? any others that have had direct experience with the low T???
Avatar m tn My Doctor change my meds to first Issentris and Truvada but I was unable to manage with the side effects. So he changed me to Stribild and I had a hard time with this medication also. So now I am back my old regiment and things are the same with no strength and a lot of fatigue. I have been to see a orthopedic and his tests come up negative. My doctors are becoming a lot less sympathetic and they seem to be giving up.
Avatar m tn I’m on testosterone replacement therapy since August of 2009 but I’m afraid of the possible side effects like prostate problem. My question, is it possible if I decide to discontinue my testosterone replacement therapy? I really need your opinion.
Avatar n tn A trial of artificial testosterone doesn't sound like a great idea, considering that steroids got me into this position in the first place. And what about the effects on the HPTA?
Avatar m tn Yes I have medication side effects that are in clinical study myself that are neurological but they are researching them and understanding what they are and I am working with them. Bipolar disorder is a specific psychiatric disability. It would not be caused by medications but they could cause mood disruptions.
Avatar m tn There are several reasons for your erectile issues, including the hypothyroidism(which contrbutes quite a bit), possible side effects from the blood pressure agents, side effects of having high blood pressure in the first place, and even the possibility of a low testosterone(which should be checked). Speak with your doctor about increasing your thyroid dose, possible side effects of your blood pressure agents and getting your blood pressure down, and also testing your testosterone levels.
Avatar m tn s right for you. Testosterone (and most hormone replacement therapies) have a ton of side effects. One of the more serious is an increased risk of blood clots. Take it from me, someone who has had blood clots that went into my lungs and almost killed me, this is not a pleasant experience. I would definitely weigh the benefits vs. risk with this.
Avatar m tn Is your endo a pituitary endo at a pituitary center? Was the MRI a dynamic pituitary MRI with contrast and the images recorded the uptake of the contrast? Has anyone else besides a radiologist seen the film? If your endo is not a neuro-endo, find one (larger hospital, university hospital). If he/she is, find another. Did you get other tests on the pituitary and at 8am fasting? What about cortisol testing? That can lower testosterone too.
Avatar n tn He said that he would not recommend testosterone because too many side effects. A testosterone level of 305 being low for me makes sense to me. When I was 22, I participated in a research study at school....and one of the things they measured was testosterone levels. At this time my testosterone level was in the high 400's. He gave me a urology referral. Can propecia be the cause?, 2) Although testosterone level of 305 is normal on the charts....can it be abnormal for me?